Applied Mathematical Modelling, ( ISI ), Volume (36), No (8), Year (2012-8) , Pages (3712-3724)

Title : ( Periodic solution for nonlinear vibration of a fluid-conveying carbon nanotube, based on the nonlocal continuum theory by energy balance method )

Authors: Anoshirvan Farshidianfar , PAYAM SOLTANI ,

Citation: BibTeX | EndNote

A nonlinear model is developed for the vibration of a single-walled carbon nanotube (SWCNT) based on Eringen’s nonlocal elasticity theory. The nanotube is assumed to be embedded in a Pasternak-type foundation with simply supported boundary conditions. The nonlinear equation of motion is solved by the energy balance method (EBM) to obtain a sufficiently accurate flow-induced frequency. It is demonstrated that the nonlinearity of the model makes a reasonable change to the frequency at high flow velocity and for the large deformations. Furthermore, the deviation of the frequency from the linear frequency will be exaggerated with an increase in the nonlocal parameter and a decrease of the Pasternak parameters. Ultimately, the results show that the nonlinearity of the model can be effectively tuned by applying axial tension to the nanotube.

Keywords

, Flow, induced vibration Nonlinear vibration Energy balance method Nonlocal theory Pasternak
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1027672,
author = {Farshidianfar, Anoshirvan and SOLTANI, PAYAM},
title = {Periodic solution for nonlinear vibration of a fluid-conveying carbon nanotube, based on the nonlocal continuum theory by energy balance method},
journal = {Applied Mathematical Modelling},
year = {2012},
volume = {36},
number = {8},
month = {August},
issn = {0307-904X},
pages = {3712--3724},
numpages = {12},
keywords = {Flow-induced vibration Nonlinear vibration Energy balance method Nonlocal theory Pasternak foundation},
}

[Download]

%0 Journal Article
%T Periodic solution for nonlinear vibration of a fluid-conveying carbon nanotube, based on the nonlocal continuum theory by energy balance method
%A Farshidianfar, Anoshirvan
%A SOLTANI, PAYAM
%J Applied Mathematical Modelling
%@ 0307-904X
%D 2012

[Download]